I am suffering from psoriasis from last 8 years, I have been see a homeopath from last 8-9 months, My condition improves some time, but again it become worst. recently I have been given Arsenic Album 10 M. after a week I have having running nose and thoart pain and sneezing. Do I have to take any medicine to stop and will it go off after sometime.
mdrizkhan on 2005-08-02
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.